Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effects from meds
Mar 3, 2007

I just started my meds 2 days ago i take 3 pills a day Today i feel like a have tingly feeling in my body and my private area hurts and burns and these signs of the side effects?

Response from Dr. Henry

A high percentage of persons starting antiretroviral medication will experience some side effects most often gut/stomach related but can cause tingling/discomfort in some patients. Thelikelihood that your particular symptoms are due directly to your HIV medications depends alot on which medications you are taking and your overall HIV status and general health. In some situations symptoms arise as a consequence of an improving immune system reacting against hidden/smoldering infections. Your HIV specialist is the best person to evaluate the situation. KH



Previous
Aids
Next
Side affects / Acting drunk?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement